# SDR REXA2022022200271

- Difficulty date: January 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH69037556953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK IS CORRODED BETWEEN FS 785 TO FS 797. - REMOVED & REPLACE SEAT TRACK AND RETAINER IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
